It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Has anyone ever gone off HC etc, and had subsequent anxiety or feelings of adrenaline? How long did it take to recover?

I had significant symptoms right after I went off the HC - dizziness, fatigue, breathlessness, and nausea. These have all persisted, but lessened to some extent. Over the last week of so, I have expereinced extreme anxiety. I have been off the HC over three weeks.

My mood had been pretty good prior when I went of the HC :), and I wondered what could be going on. I started to think that maybe it was just from the fact that my adrenals and HPA axis may be supressed, but it did not explain the late onset of the anxiety.In my earlier posts, I wrote about how I was having a hard time on HC therapy, and subsequently tapered off over a period of week.

I read aroud the internet today and found that some people can experience a [COLOR="SeaGreen"][B]glucocorticosteroid withdrawal syndrome [/B][/COLOR]even following a physiological dose thereapy.

I also fouind that in addition to the tpyical symptoms, like I was expereincing, there can also be mood consequences, like panic, due to an affect on neurotransmitters - increased noradnenogenic activity.

I looked this up and saw it meant stimulated by or releasing norepinephrine.
It fit the description I have which is I feel like I have adrenaline cousing through me.

I can't believe that this nightmare is never ending. :mad:





All times are GMT -7. The time now is 09:26 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!